# SDR HEEA967735

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Split
- Location: T/R
- Part time: 9,903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDLE "B" OF THIS ASSEMBLY HAS A SPLIT ON THE TIP CAP AND CHIP FILLER NEAR WEIGHT POCKET COVER.
